MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PUSH OTW; DH EF PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PUSH OTW; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7150-20
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 22-jul-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported, "during attempted replacement of bumper peg.While doing traction removal of the existing tube (originally placed on (b)(6) 2019) the tube fractured during attempted traction removal and the remainder is still inside the patient." the physician stated the patient was at another facility and was being monitored.The physician stated the patient had not exhibited any symptoms and the fractured part of the tube was still inside the patient, as far as he knew.Additional information received 06-jul-2020 stated the mushroom (flange) part of the tube remained inside the gastrointestinal (gi) tract.The physician tried to refer the patient for endoscopic removal, but the accepting facility declined to perform endoscopy opting instead for serial x-ray examinations.The initial post procedure x-ray showed the remnant of the tube inside the patient's stomach.The remnant had not been extracted.A foley type 20-french tube was placed in the stoma.

Brand Name
MIC PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT - 20 FR - PUSH OTW
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10314905
Report Number3006646024-2020-00029
Device Sequence Number14255377
Product Code KNT
UDI-Device Identifier00350770409764
UDI-Public00350770409764
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7150-20
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2020
Initial Report FDA Received Date07/23/2020
Patient Sequence Number1
Patient Age82 YR
Patient Weight54